On primes in arithmetic progressions

J. van Lint; H. Richert

Acta Arithmetica (1965)

  • Volume: 11, Issue: 2, page 209-216
  • ISSN: 0065-1036

How to cite


van Lint, J., and Richert, H.. "On primes in arithmetic progressions." Acta Arithmetica 11.2 (1965): 209-216. <http://eudml.org/doc/204758>.

author = {van Lint, J., Richert, H.},
journal = {Acta Arithmetica},
keywords = {number theory},
language = {eng},
number = {2},
pages = {209-216},
title = {On primes in arithmetic progressions},
url = {http://eudml.org/doc/204758},
volume = {11},
year = {1965},

AU - van Lint, J.
AU - Richert, H.
TI - On primes in arithmetic progressions
JO - Acta Arithmetica
PY - 1965
VL - 11
IS - 2
SP - 209
EP - 216
LA - eng
KW - number theory
UR - http://eudml.org/doc/204758
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.